I've used evra for years now, my periods have always been consistent! However I Changed my 3rd patch late this month and now I'm on my week off I've barley menstruated. I have lower obdominal pain and quite a nausea feeling. Could I be pregnant??
If you've been using it correctly the chances are slim that you are pregnant. Pregnancy doesn't usually cause lower abdominal pain. With the hormones your body doesn't build up as much lining of the uterus so you don't always have as much to shed, so periods are lighter at times, sometimes they don't show up at all.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 May 2013 • 1 answer
Posted 15 Jun 2014 • 1 answer
Posted 23 Oct 2014 • 1 answer
Ortho Evra - Would I get pregnant if I forget to change the patch the day I'm supposed to and I had?
Posted 27 Oct 2014 • 1 answer
Posted 2 Dec 2014 • 1 answer